# SDR DXTA200500542

- Difficulty date: January 18, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 5,221 hours, 3,130 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pitch Control
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHORTLY AFTER DEPARTURE IAD PITCH FEEL FAIL AMBER CAS MESSAGE ILLUMINATED, WENT OUT AFTER A SHORT TIME BUT CAME BACK ON THROUGHOUT FLIGHT CONTROLS WERE VERY HEAVY IN PITCH AND ROLL. - (M2B) GAINED ACCESS TO PITCH FEEL LINEAR ACTUATORS.  CHECKED CANNON PLUGS, NO DAMAGE FOUND.  CHECKED LOGIC CARD MODULE FOR PITCH FEEL NO DAMAGE FOUND.  C/W SATISFACTORY OPERATIONAL CHECK OF PITCH FEEL SYSTEM.  UNABLE TO DUPLICATE DISCREPANCY.  ALL WORK IAW CE 750 MM 27-30-00.
